By Topic

Brief paper: Delay-range-dependent H filtering for two-dimensional markovian jump systems with interval delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Zhang, R. ; Chinese Acad. of Sci., Shenzhen, China ; Zhang, Y. ; Hu, C. ; Meng, M.Q.-H.
more authors

This study is concerned with the problem of H filtering for two-dimensional (2-D) Markovian jump systems with delays varying in given ranges. The 2-D jump systems under consideration are described by the well-known Fornasini-Marchesini models with state delays. Different from conventional techniques using the discrete Jensen inequality which guides various delay-dependent conditions for delayed systems, a precise upper estimation is presented via a rigorous treatment of the lower bound for a linear combination of positive-definite matrices with reciprocal coefficients. By carefully selecting components of an augmented vector with algebraic constraints, a delay-range-dependent approach is proposed for the design of H filters such that the filtering error system is stochastically stable and has a prescribed H disturbance attenuation level. A numerical example is provided to illustrate the effectiveness of the developed method.

Published in:

Control Theory & Applications, IET  (Volume:5 ,  Issue: 18 )